# SDR PCAA0310121

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 26,458 hours, 28,942 cycles
- Engine: Pwa PW120A
- Engine time: 23,453 hours, 25,476 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Sticking
- Location: Rt Engine
- Part time: 23,453 hours, 25,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT WHILE IN CRUISE FLIGHT THE  NR 2 ENGINE HAD CAUSED A VIBRATION AND THE OIL PRESSURE DROPPED TO 40 PSI. THE NR 2 ENGINE WAS SHUT DOWN, AND AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED A STICKING P3/2,5 AIR SWITCHING VALVE AND REPLACED THE PROPELLER SHAFT SEAL. AIRCRAFT RETURNED TO SERVICE.
